Red "streaks" punctuated by dips/stretch marks in groin
So about 8 months ago I started going back to the gym. After a week, I noticed a cracked, reddish area of skin toward the top of the fold of my groin. It started hurting after about a day, but never truly went away. Since then, I have had red marks form in the folds of both sides of my groin, starting up pretty high in the folds and going all the way down and under the crease of where the buttocks meets the thigh.
I have been to several doctors, all of which say "yeah, that's jock itch." As such, I have been on about a dozen different medications, from one-time dose pills to creams to sprays. Nothing works. At all.
The thing is, it's rarely a consistent pain or itch. If I forgo putting anything on it, it will itch, but if I use cream, it won't. Occasionally it will ache, and sitting is uncomfortable given where it has spread to. In addition to the redness and the "pits" (ex: on the left side, there are two deep pits in the skin that were not there before this started), it looks like stretch marks have formed up at the top near the hip bone on both sides, as well as at the bottom.
In addition, it appears as if the skin on the buttocks on either side of the perineum close to the groin is all mottled, as if its appearance has changed. If it helps, I have used the following medications in some capacity:
2% ketoconazole shampoo
Terbinafine, miconazole, and clotrimazole cream
Prescription strength cream (can't recall the name)
Some corticosteroid gel that was given to me for free
None of these worked. I'm at my wits end. Someone, please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.